# SDR SWAA2022112968967

- Difficulty date: November 8, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED BETWEEN BS 847 AND BS 867 RBL 45 BOTTOM SURFACE AT PASSENGER CABIN 2022-635965 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N:15319560; DUE DATE: 30-JUN-23.;[02] REMOVED CORROSION AND EVALUATED REWORKED AREA LOCATED BETWEEN BS 847 AND BS 867 RBL 45 BOTTOM SURFACE AW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A.(2) FIG 103; DETAIL A; AND FOUND WITH LIMITS SEE INDIVIDUAL SIGNS-OFF BELOW;[03] CORRECTED CORRECTIVE ACTION. REMOVED CORROSION AND EVALUATED REWORK AREA LOCATED BETWEEN BS 847 AND BS 867 RBL 45 BOTTOM SURFACE AW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A.(2) FIG 103; DETAIL A; AND FOUND WITHIN LIMITS. SEE INDIVIDUAL SIGNS-OFF BELOW;[04] REMOVED CORROSION AND EVALUATED REWORK AREA LOCATED BETWEEN BS 847 AND BS 867 RBL 45 BOTTOM SURFACE AW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A.(2) FIG 103; DETAIL A; AND FOUND WITHIN LIMITS. SEE INDIVIDUAL SIGNS-OFF BELOW
